×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Help?

  • Aynjell
  • Aynjell's Avatar Topic Author
12 years 4 months ago #1 by Aynjell
Aynjell created the topic: Help?
On the 20th of June, the day after my period, I had unprotected sex with my *then* boyfriend, though I have been on birth control for over a month. Soon after I started becoming nauseous every day...it was a daily thing and I also have become sluggish, dizzy, my head hurts, and exhausted even when I haven't exerted myself. So, thinking that it was my birth control, I stopped taking it. Four days later, I am still nauseous through out the day and cannot keep *anything* down. Earlier today I spotted...I want to know if I could be pregnant? And why would these symptoms show up so quickly? And what about the spotting?

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl